# SDR DHL2006804529

- Difficulty date: February 3, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 83,105 hours, 30,019 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Repair
- Condition: Misinstalled
- Location: Fuselage
- Part time: 83,105 hours, 30,019 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NOSE SECTION FUSELAGE EXTERNAL POWER RECEPTACLE ACCESS DOOR JAMB UPPER CORNER HAS NON STANDARD REPAIR STA 30.000 STA 36.000 L-31 L-32R (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 01-31-06 DWG AA66-53-R03 REV IR DATED 01-16-06.  REMOVED EXISTING REPAIR IAW SRM 51-1-21, SRM 51-1-20D.  CUT OUT DAMAGED AREA AND FABRICATED REPAIR DOUBLER (AL7075T6 0.063") AND 2EA FILLER (AL7075T6 0.050") IAW DWG AA66-53-R03.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACE IAW SRM 51-1-11.  INSTALLED REPAIR PARTS IAW DWG AA66-53-R03, SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1 (TORQUE).
